How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Neurology
Satisfied Customers: 8999
Experience:  Board certified general Adult Neurologist, with experience in experimental neuroimaging and neurodiagnostics.
64994909
Type Your Neurology Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

I have this awful feeling my blood is burning inside out

Customer Question

I have this awful feeling my blood is burning inside out heart palpitations and depressed blood work is fine take verapamil eliquis
Submitted: 10 months ago.
Category: Neurology
Expert:  Dr. Frank replied 10 months ago.

Hello. Welcome to JA. I am here to help you as much as possible here online. Why are you on eliquis? Atrial fibrillation or DVT? How long? Verapamil is for Hypertension or for increased cardiac perfusion? have you had a heart attack or stroke? Do you have panic attacks/depression/anxiety issues? If yes, have you spoken to your physician about this for medication that help or maybe non medical management with biofeedback/CBT? Please get back to me and we can discuss this issue until you are satisfied. Dr Frank

Customer: replied 10 months ago.
I had high blood pressure taken to ER went into a fit and ever since then I've become sicker and sicker I do suffer from depression anxiety but never like this this is not anxiety my chest is on fire even my nose Burns
Customer: replied 10 months ago.
The cardiologist will not take me off my pills my blood pressure is OK and so is my pulse rate haven't been in a fib since back in June
Expert:  Dr. Frank replied 10 months ago.

Hi. This does not sound like a reaction to your medication but there is the serotonin syndrome if you are on antidepressants ( certain ones) or pain meds like tramadol. The way to tell if this is allergic at home is to take some diphenhydramine ( benedryl) and see if the burning goes away or go to the ER with these complaints. Please get back to me to discuss if you think I can help. Dr Frank

Expert:  Dr. Frank replied 10 months ago.

Another thought. Why a fib? Do you drink alcohol to excess? Reaction to b vitamins or any nitrates like meds?

Customer: replied 10 months ago.
No smoke drinking anykind
Expert:  Dr. Frank replied 10 months ago.

So your diffuse symptoms of burning sensation is most likely a systemic reaction. It can be a liberation of compounds like adrenalin from some allergic reaction, even soap you used or a insect bite. Try the anti histamine which you can get OTC and see if it works as that gives you a link to the cause. If you feel your heart racing or start getting short of breath the. To the ER Please remember to rate my service if satisfied as that is how I am compensated for my work. Just click on the rating stars. Thanks. Dr Frank

Customer: replied 10 months ago.
Gerd?
Expert:  Dr. Frank replied 10 months ago.

Good idea. It certainly can do this as well. Do you have any sinus congestion as seen with GERD in addition to the burning at the nostrils? Other symptoms include bad breath dental carries substernal chest discomfort. You can have all the symptoms of heart attack.

Expert:  Dr. Frank replied 10 months ago.

Do you sleep flat? Do you have OTC Prilosec or any other ppi type meds. Do you have time at home? Dr frank

Customer: replied 10 months ago.
I have RX Prilosec. I'm was on Cpap but I hurt to use it my nose is running and in cold along with burn
Expert:  Dr. Frank replied 10 months ago.

Oh, I see. CPAP as you probably know can make your GERD worse, if the settings are off. The nose running suggests your GERD is worse as well. Have you tried adding onto the prilosec with Maalox/Mylanta or TUMS or whatever you have? Dr Frank

Customer: replied 10 months ago.
do you think I should see a differnet doctor
Expert:  Dr. Frank replied 10 months ago.

If simple treatments for GERD do not change the symptoms of constant burning which is diffuse, then this can be a systemic hormonal effect or related to autonomic nervous system dysfunction. In that capacity an endocrinologist may diagnosis you with a syndrome such as carcinoid syndrome where you make certain compounds which cause a diffuse burning sensation in your body. Hard to say more from here. Please remember to rate my services if satisfied for that is how I am compensated for my work by clicking on the rating stars. Thanks. Dr. Frank